ITEM METADATA RECORD
Title: On the weight spaces of lie superalgebra modules
Authors: Moons, Theo # ×
Issue Date: Apr-1992
Publisher: Academic press inc jnl-comp subscriptions
Series Title: Journal of algebra vol:147 issue:2 pages:283-323
URI: 
ISSN: 0021-8693
Publication status: published
KU Leuven publication type: IT
Appears in Collections:ESAT - PSI, Processing Speech and Images
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science